75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

After stopping anastrazole .....side effects experienced

3 REPLIES 3

Re: After stopping anastrazole .....side effects experienced

Hello dolph I am nearly 2 years past stopping arimidex I didn't really have too hard a time whilst on it minor stuff that was no big deal really but since stopping weight gain (slight) dry skin dry hair puffy feeling to body but no swelling as such,etc etc. turns out now have mild hypothyroidism apparently linked possibly to the treatment they say.what are you experiencing?

Re: After stopping anastrazole .....side effects experienced

OMG! I've only just started anastrazole - waiting for SEs but not had any (only two weeks). Oh well, my Onc said i'd probably be on them "indefinitely" so maybe I won't get the after-ending SEs! (when does he think I'm going to croak?) This is too much - we're perfectly fine at the beginning of all these treatments... then we get side effect which are Bl**dly annoying, and then we get after shocks!!! I'm fed up on your behalf Dolph
xxxx

Re: After stopping anastrazole .....side effects experienced

Dear dolph

While you are waiting for other members to reply to your post I thought you may find our fact sheet on anastrozole helpful. Here is the link:

http://www2.breastcancercare.org.uk/sites/default/files/bcc31_anastrozole_arimidex_2011.pdf

Very best wishes

Janet

BCC Moderator

After stopping anastrazole .....side effects experienced

Hello,
I was wondering if anyone has experienced awful side effects after your anastrazole treatment has ended?
would love to hear from you
dolph
x